# SDR WX0A071882

- Difficulty date: March 18, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug MD 83
- Aircraft serial: 53295
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 5936667143
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR DOUBLER INSTALLED AT FS 1205, L28L - L28R ID 36 TO BE R & R WITH A PERMANENT REPAIR AT NEXT C CHECK.  COMPLIED WITH PERMANENT REPAIR IAW ERO 5334-006A BELLY SKIN SPLICE, L26L TO L26R FROM STATION 1138.5 TO STATION 1279 ACCOMPLISHED, EMLA 5334406901A L26L & L26R FINGER DOUBLER TRIM ACCOMPLISHED & EMLA 5443406201 EXTERIOR PRODUCTION DOOR DOUBLER ACCOMPLISHED.
